# SDR SWAA2015051439654

- Difficulty date: March 21, 2015
- Submitted: May 14, 2015
- Operation: Air carrier
- Aircraft: N356SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 25251
- Aircraft time: 74,944 hours, 63,443 cycles
- System (JASC): 5245 · Air Conditioning Doors
- Part: Door
- Part number: 6545896
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

GROUND AIR CONDITIONING ACCESS DOOR CRACKED AT LOWER OTBD FUSELAGE.  R & R DOOR IAW DWG & SRM.
